SciELO - Scientific Electronic Library Online

 
vol.36 issue2Cauda equina syndrome caused by paraganglioma of the filum terminalePlasmacytoid variant of urothelial carcinoma: a case report author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Anales del Sistema Sanitario de Navarra

Print version ISSN 1137-6627

Abstract

RUIZ-CLAVIJO, D. et al. Hepatotoxicidad inducida por azatioprina en paciente con enfermedad de Crohn. Anales Sis San Navarra [online]. 2013, vol.36, n.2, pp.353-356. ISSN 1137-6627.  http://dx.doi.org/10.4321/S1137-66272013000200022.

Los inmunosupresores se encuentran entre los grupos farmacológicos con mayor potencial teórico de inducir reacciones adversas, entre ellas las hepáticas. Presentamos el caso de un paciente de 35 años con enfermedad de Crohn en tratamiento con azatioprina por corticodependencia al que se le diagnosticó tras realización de una biopsia hepática de hiperplasia nodular regenerativa secundaria a este tratamiento.

Keywords : Enfermedad de Crohn; Azatioprina; Hepatotoxicidad; Hiperplasia nodular regenerativa; Hipertensión portal.

        · abstract in English     · text in Spanish     · Spanish ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License